# SDR QXEA2017031600125

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 14,080 hours, 14,977 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 4 Blade Deice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROPELLER DEICE CAUTION, ILLUMINATION ON NR 2 PROPELLER HEAT. CAUTION EXTINGUISHED ONCE NR 2 PROP HEAT LIGHT EXTINGUISHES. DIVERTED. LANDING UNEVENTFUL.  REPLACED THE NR 2 PROPELLER, NR 4 BLADE DEICE WIRE HARNESS & FUNCTIONAL TESTED IAW AMM TASK 61-10-06-000-805/400-805.  FUNCTIONAL TESTED GOOD. RETURNED TO SERVICE.
